# SDR 2007UALA03395

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,736 hours, 21,189 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP ROWS 25 TO 30.
